MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® DIRECT BILIRUBIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® DIRECT BILIRUBIN FLEX® REAGENT CARTRIDGE
Catalog Number K2125 SMN 10445152
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely elevated direct bilirubin (dbi) results.Hsc has reviewed the information provided and concludes that it is not a reagent lot or assay issue.Based on the information and data available, this event is isolated to a single well set (5;1) from flex sequence 1404 and not a reagent lot product problem.The customer has not observed falsely elevated dbi results from any other reagent flexes or well sets of this reagent lot number.The data file indicates an improper preparation of the diazotized sulfanilic acid in well 1.The reagent in well 1 is prepared automatically by the instrument.After loading a new reagent flex, patient and quality control dbi results returned to the laboratory expected values.There is no evidence of a product non-conformance.The cause of the event is unknown.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely elevated direct bilirubin (dbi) results were obtained on pediatric patient samples on a dimension vista 500 system.The discordant results were reported to the physician who questioned the results.New samples were processed on an alternate dimension vista instrument and lower results were obtained.Corrected reports were issued.One patient (sample id (b)(6)) was treated for the elevated dbi result by having additional blood draws, being fed a special formula instead of breastmilk and having a liver ultrasound which gave a normal result.There were no adverse health consequences due to the discordant falsely elevated dbi results or due to the treatment.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® DIRECT BILIRUBIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8845546
Report Number2517506-2019-00306
Device Sequence Number2859875
Product Code CIG
UDI-Device Identifier00842768015649
UDI-Public00842768015649
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2020
Device Catalogue NumberK2125 SMN 10445152
Device Lot Number19080BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA